MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's reported complaint of the autopulse platform (sn (b)(4)) displayed a "system error, out of service, revert to manual cpr" error message was confirmed during functional testing and archive data review.The root cause of the issue was due to the brake gap being out of specification and the gap cannot be readjusted due to platform age.A replacement of the drivetrain motor is required to remedy the problem.Visual inspection was performed and found no physical damage to the autopulse platform.The platform failed the initial functional testing due to "system error, out of service, revert to manual cpr" error message displayed when the platform was powered on.The archive data revealed a system error 139 (unable to hold compression position) message on the reported event date.As part of routine service during testing, the platform was examined and unrelated to the reported complaint, encoder drive shaft does not rotate smoothly, exhibits binding and resistance and the pdb (power distribution board) needs to be replaced with the current revision.The sticky clutch plate was deburred and, pdb (power distribution board) was replaced.Following the repair, the platform passed all functional testing criteria and met all required specifications.The autopulse platform is a reusable device and was manufactured in 2009.Therefore, this type of issue is characteristic of normal wear and tear for the life of the device.The device has exceeded its expected service life of 5 years.The returned platform last preventive maintenance was performed 5 years ago.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse platform with serial (b)(4).
 
Event or Problem Description
The autopulse platform (sn (b)(4)) displayed a system error, out of service, revert to manual cpr message during patient use.No known patient consequences reported.No additional information was provided.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7887958
Report Number3010617000-2018-00953
Device Sequence Number16200325
Product Code DRM
UDI-Device Identifier00849111000291
UDI-Public00849111000291
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-08
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2018
Initial Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1